Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Lattice points and Lie groups. III

Author: Robert S. Cahn
Journal: Proc. Amer. Math. Soc. 46 (1974), 247-249
MSC: Primary 22E45
MathSciNet review: 0360935
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If a compact, simply connected, semisimple Lie group is considered as a Riemannian manifold with metric arising from the negative of the Killing form it is shown that its volume is

$\displaystyle {(4\pi )^{\dim G/2}}\Gamma (\dim G/2 + 1)(1/\vert w\vert)\int_{\vert\Lambda \vert \leqslant 1} {{f^{{2_{(\Lambda )d\Lambda }}}}.} $

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E45

Retrieve articles in all journals with MSC: 22E45

Additional Information

PII: S 0002-9939(1974)0360935-X
Keywords: Compact semisimple group, Casimir operator, Laplacian, zeta function
Article copyright: © Copyright 1974 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia